# SDR USAA010777

- Difficulty date: July 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORDS CRACKED TWO PLACES 1.5 INCH EACH, BS 178 WL 207 LEFT AND RIGHT.  DAMAGE REMOVED, SPLICED IN NEW CHORD SECTION PER EO 5300V157.  (M)
